# SDR SWAA2022111557756

- Difficulty date: October 8, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR PANEL 231DF HAS PEELED UPPER SURFACE FIBERS.  RECEIVED NEW PANEL AND WILL BE INSTALLED ON ROUTINE T/C TTG8Q00ED7BS.
